# SDR ASAA2016101018258

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 4,384 hours, 1,462 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3873
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,398 hours, 1,466 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS CDS FAULT DISPLAYED ON OUTBOARD DISPLAY UNITS.  ACFT GROUNDED. DEU 1 & 2 CURRENT STATUS SHOWS FAULT 31-65030 EEC DATA DISAGREE. NR 2 ENGINE EEC RECENT FAULTS SHOWS CH B EEC DATA NOT AVAILABLE WITH FAULT CODE 73-10102 INTERNAL EEC FAULT. REMOVED/REPLACED THE NR 2 ENGINE EEC IAW AMM 73-21-60. OPS NORMAL IAW AMM AND AMM 73-21-00. CDS SYSTEM PASS CDS GROUND SELF TEST GOOD.  NR 58 DFCS LRU REPLACEMENT TEST FOR CDS AND SMM 34-36-00 HGS SENSOR TEST FOR CDS GOOD.
